# SDR 98ZZZX2024

- Difficulty date: May 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N838AB
- Make and model: Airbus A310-324
- Aircraft serial: 676
- Engine: Pwa PW4152
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: 8010003
- Condition: Failed
- Location: Engine
- Part time: 12,471 hours
- Component: Hamstd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ENGINE START AFTER PUSH-BACK, ALL PARAMETERS DECREASED RAPIDLY AFTER STARTER CUT-OUT.  TROUBLESHOOTING RESULTED IN THE REPLACEMENT OF THE FUEL METERING UNIT (FMU).  ALL PARAMETERS WERE SUBSEQUENTLY FOUND NORMAL AFTER AN OPERATIONAL CHECK WAS PERFORMED.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.  REF:  NR 10-12-98.  TOTAL CYCLES:  4,552.
